I have been prescribed Topamax for weight loss due to high cholesterol and stroke risk. I also have PMDD which I have taken Welbutrin but am not currently taking. I'm curious if Topamax will help or hinder my emotions.
Topamax may affect your mood. In fact, it has been prescribed to help stabilize mood for some people. The following is an excerpt from the literature on Topamax:
Report any new or worsening mood symptoms to your doctor, such as: mood or behavior changes, anxiety, panic attacks, trouble sleeping, or if you feel impulsive, irritable, agitated, hostile, aggressive, restless, hyperactive (mentally or physically), depressed, or have thoughts about suicide or hurting yourself.
It is difficult to say exactly how Topamax will affect you. Monitor yourself carefully until you know how this medication will affect you.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Feb 2010 • 3 answers
Posted 16 Feb 2012 • 3 answers
Posted 18 Dec 2012 • 4 answers
Posted 1 Jul 2013 • 4 answers
Posted 12 Feb 2014 • 2 answers